# SDR IPXA10560284

- Difficulty date: May 12, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, TRANSFERED FROM LOG PAGE 440628 ITEM 3, OUTWARD DENT LWR SKIN 6:00 O'CLOCK POSITION BETWEEN RADIO ALT ANTENNAS 1.5"X1.0" REF D417512.  REPAIRED IAW UPS EO B757-5330-38059-A.
